# SDR SWIA200211238

- Difficulty date: September 12, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 22,644 hours, 19,991 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL MOVE LEFT, BUT NOT RIGHT.  SOLDERED BROKEN TERMINAL/WIRE CONTACT ON RUDDER TRIM CONTROL KNOB.  OPS CHECK GOOD.
